# SDR UALA2010120104418

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 72,444 hours, 20,938 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Leaking
- Location: Rt Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL LINE LEAKING ON RT ENGINE.  PARTS ON AOG.  REPLACED LEAKING RIGID LINE TO FUEL CONTROL PER MM.
